Journal article icon

Journal article

On the response bounds of damaged Euler–Bernoulli beams with switching cracks under moving masses

Abstract:

The response of damaged Euler–Bernoulli beams with any number of unilateral cracks and subjected to one or more moving masses which remain always in contact with the beam are investigated in this paper. A flexibility switching crack model is employed here to represent a crack as either open or closed at a particular instant depending on the sign of the axial strain at the crack centre and taking into account the location of the crack either at the top or bottom of the beam. This model leads t...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.ijsolstr.2019.05.003

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Oxford college:
Balliol College
Role:
Author
ORCID:
0000-0002-6556-2149
Publisher:
Elsevier
Journal:
International Journal of Solids and Structures More from this journal
Volume:
172-173
Pages:
70-83
Publication date:
2019-05-06
Acceptance date:
2019-05-04
DOI:
ISSN:
0020-7683
Keywords:
Pubs id:
pubs:995927
UUID:
uuid:f64414e0-71ce-4366-abb4-83716f17a722
Local pid:
pubs:995927
Source identifiers:
995927
Deposit date:
2019-05-04

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP